Table of Contents
Journal of Operators
Volume 2016 (2016), Article ID 5250394, 9 pages
http://dx.doi.org/10.1155/2016/5250394
Research Article

Fractals of Generalized -Hutchinson Operator in -Metric Spaces

1Division of Applied Mathematics, School of Education, Culture and Communication, Mälardalen University, 72123 Västerås, Sweden
2Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad 22060, Pakistan

Received 29 April 2016; Accepted 22 June 2016

Academic Editor: Aref Jeribi

Copyright © 2016 Talat Nazir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to construct a fractal with the help of a finite family of generalized -contraction mappings, a class of mappings more general than contraction mappings, defined in the setup of -metric space. Consequently, we obtain a variety of results for iterated function system satisfying a different set of contractive conditions. Our results unify, generalize, and extend various results in the existing literature.